Anomalous diffusion schemes underlying the Cole–Cole relaxation: The role of the inverse-time α-stable subordinator
Marcin Magdziarz and
Karina Weron
Physica A: Statistical Mechanics and its Applications, 2006, vol. 367, issue C, 1-6
Abstract:
The paper presents the random-variable formalism of the anomalous diffusion processes. The emphasis is on a rigorous presentation of asymptotic behaviour of random walk processes with infinite mean random time intervals between jumps. We elucidate the role of the so-called inverse-time stochastic process, the main mathematical tool that allows us to modify the dynamics of standard relaxation processes and give rise to the nonexponential decay of modes. In particular, we show that the Brownian motion in combination with an appropriate inverse-time process may lead not only to exponential but also to the nonexponential relaxation responses.
Keywords: Nonexponential relaxation; Continuous time random walk; Limit theorem; Anomalous diffusion (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437105012616
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:367:y:2006:i:c:p:1-6
DOI: 10.1016/j.physa.2005.12.011
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().